The Annals of Mathematical Statistics

On the Limiting Power Function of the Frequency Chi-Square Test

Sujit Kumar Mitra

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 29, Number 4 (1958), 1221-1233.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706453

Digital Object Identifier
doi:10.1214/aoms/1177706453

Mathematical Reviews number (MathSciNet)
MR102880

Zentralblatt MATH identifier
0093.15601

JSTOR
links.jstor.org

Citation

Mitra, Sujit Kumar. On the Limiting Power Function of the Frequency Chi-Square Test. Ann. Math. Statist. 29 (1958), no. 4, 1221--1233. doi:10.1214/aoms/1177706453. http://projecteuclid.org/euclid.aoms/1177706453.


Export citation